| Model Number |
15 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's damaged battery pin to resolve the reported issue, and proactively replaced the remaining pins.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device's battery pins were damaged.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.